Journal of Differential Geometry

Radon transforms on higher Grassmannians

Eric L. Grinberg

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 24, Number 1 (1986), 53-68.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440257

Digital Object Identifier
doi:10.4310/jdg/1214440257

Mathematical Reviews number (MathSciNet)
MR857375

Zentralblatt MATH identifier
0585.43003

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 53C65: Integral geometry [See also 52A22, 60D05]; differential forms, currents, etc. [See mainly 58Axx]

Citation

Grinberg, Eric L. Radon transforms on higher Grassmannians. J. Differential Geom. 24 (1986), no. 1, 53--68. doi:10.4310/jdg/1214440257. https://projecteuclid.org/euclid.jdg/1214440257.


Export citation